# SDR DALA2021092105656

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 7,202 hours, 3,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF THE EPSU'S THE SYSTEM FAULTED ESPU 14WL MID RIGHT. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0220:2561-4001-LF/ 003 00304 REMOVE AND REPLACE EPSU 14WL REF A321 AMM 33-51-38. EPSU NOT NEEDED. RESEATED CONNECTOR ON EPSU 14WL PER A321 TSM 33 -51-00-810-822-A. OPERATIONAL CHECK GOOD. ALL EMERGENCY LIGHTS WORKING NORMALLY. (LP# 1951943)
